# SDR MASA200601377

- Difficulty date: May 20, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,702 hours, 6,178 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5058 GSO - RUDDER TRAVEL LIMITER FAULT.  MX RESET SYSTEM.  OP'S CHECK GOOD.
